MAUDE Adverse Event Report: RESPIRONICS, INC. \; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. \; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number FRX500S14
Medical Device Problem Code Corroded (1131)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2023
Type of Reportable Event Malfunction
Event or Problem Description
A device was returned to a third-party repair center for service.The device was not in patient use.During the service evaluation of the device, the third-party repair center visually inspected the device and found corrosion on the power supply connectors.The device was not able to power up.There was no report of patient or user harm or injury.The manufacturer is submitting a final report at this time.
 
Additional Manufacturer Narrative
H3 other text : sent to a third-party service center.
 
Additional Manufacturer Narrative
A device was returned to a third-party repair center for service.The device was not in patient use.During the service evaluation of the device, the third-party repair center visually inspected the device and found corrosion on the power supply connectors.The device was not able to power up.There was no report of patient or user harm or injury.The manufacturer is submitting a final report at this time.Analysis of past events has not indicated an adverse event has occurred due to corrosion.Review of the risk file indicates the potential for a serious adverse event occurring as a result of this incident is unlikely.Additionally, the risk file indicates that corrosion will not substantially affect the performance of the device.This complaint is considered not reportable.
 
Additional Manufacturer Narrative
The udi in section d4 was previously reported in the incorrect format.The udi information has been updated to the correct format.

Brand Name
\
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key18013845
Report Number2518422-2023-27910
Device Sequence Number20717272
Product Code BZD
UDI-Device Identifier00606959043060
UDI-Public(01)00606959043060
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberFRX500S14
Device Catalogue NumberFRX500S14
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2023
Supplement Date Received by Manufacturer09/26/2023
09/26/2023
Initial Report FDA Received Date10/26/2023
Supplement Report FDA Received Date02/13/2024
07/24/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/21/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown